# SDR DALA2022081005451

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 64,790 hours, 8,550 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3319 FLIGHT CREW REPORTS TO MCC THAT 1L EXIT PLACARD IN ROUGH SHAPE. CORRECTIVE ACTION: EXIT PLACARD IN LEGIBLE CONDITION PER A330 AMM 11-30. (9110912)
